# SDR R61A202003080383

- Difficulty date: February 18, 2020
- Submitted: March 8, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND ON SEAT TRACK CROWN AT RBL 12 BTW FR 29-32. REPLACED SEAT TRACK IAW SRM 51-43-03/04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
